H. Y. Wong acknowledges the support by Research Grants Council of Hong Kong, GRF project number: 403511, and the Direct Research Grant of CUHK, project number: 2060420.
Stochastic Skew in the Interest Rate Cap Market
Article first published online: 17 NOV 2013
© 2013 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 34, Issue 12, pages 1146–1169, December 2014
How to Cite
Leung, K. S., Ng, H. Y. and Wong, H. Y. (2014), Stochastic Skew in the Interest Rate Cap Market. J. Fut. Mark., 34: 1146–1169. doi: 10.1002/fut.21646
- Issue published online: 27 OCT 2014
- Article first published online: 17 NOV 2013
- Manuscript Accepted: 12 OCT 2013
- Manuscript Received: 15 APR 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!